Communications in Mathematical Physics

An investigation of the limiting behavior of particle-like solutions to the Einstein-Yang/Mills equations and a new black hole solution

J. A. Smoller and A. G. Wasserman

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 161, Number 2 (1994), 365-389.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104269907

Mathematical Reviews number (MathSciNet)
MR1266489

Zentralblatt MATH identifier
0809.53079

Subjects
Primary: 35Q75: PDEs in connection with relativity and gravitational theory
Secondary: 34B15: Nonlinear boundary value problems 58G40 81T13: Yang-Mills and other gauge theories [See also 53C07, 58E15] 83C57: Black holes

Citation

Smoller, J. A.; Wasserman, A. G. An investigation of the limiting behavior of particle-like solutions to the Einstein-Yang/Mills equations and a new black hole solution. Comm. Math. Phys. 161 (1994), no. 2, 365--389. https://projecteuclid.org/euclid.cmp/1104269907


Export citation

See also

  • Erratum : J. A. Smoller, A. G. Wasserman. Erratum: ``An investigation of the limiting behavior of particle-like solutions to the Einstein-Yang/Mills equations and a new black hole solution''. Communications in Mathematical Physics Volume 171, Number 3, (1995), pp. 683-683.